# SDR ABXA201004090038

- Difficulty date: March 27, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 50,606 hours, 39,629 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T10605
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO CONVERSION FOUND CORROSION AND 2.5 INCH CRACK ON UPPER CHORD OF FLC FLOORBEAM AT STA 632 RBL 15 TO RBL 20.  REPAIRED CHORD IAW B767 SRM 53-00-7.
